Double Vision with Wellbutrin/Zoloft combination

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Wifeofdepression
Regular Member


Date Joined Jul 2007
Total Posts : 144
   Posted 4/3/2008 6:38 PM (GMT -7)   
After being on Wellbutrin and Zoloft for several months The dr increased the doseage of Wellbutrin. It has been 3 weeks. Last night double vision.
Dr wants to see husband tomorrow to review meds.
I am really concerned. There was an issue at work, and husband has been in and out of bed for the last week. Wed bed, then 3 goods days, 2 bed days, two good days, bad day. Overall not great. If they take him off wellbutrin, then what? Will he suffer withdrawl as they put him on another drug. Is this situation going to get worse?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40568
   Posted 4/3/2008 9:27 PM (GMT -7)   
Hi Wife,

I went off of wellbutrin a few years ago with no problem. And I wasn't replacing it with another med either. But it seemed he increased my effexor. I just couldn't tolerate the wellbutrin that much.

I am sure that the doctor will do what is right for your husband, he might be able to help him better with whatever he does. I wish you the best of luck. Do you talk to his doctor too? Will he know that your hb has been back in bed again?

Maybe he needs some kind of stimulant to help him with his fatigue.

You are in my thoughts and prayers.

hugs, Karen
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 4/4/2008 4:21 AM (GMT -7)   
Hi Wife

I would think that his doctor would put him on something else right away to avoid any type of withdrawals.
Maybe you should go to the doctor with him and voice your concern.

Is he still going to therapy?
Shy


Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

Please remember,I am not a professional..I am just a person who is also fighting depression.


Wifeofdepression
Regular Member


Date Joined Jul 2007
Total Posts : 144
   Posted 4/8/2008 8:47 AM (GMT -7)   
Thanks for the advice. Yes he is still going to therapy, it has just been an amazingly long streak of misfortune in our lives. This is highly unusual for us. But it has just been very strange. Our lives have been touched with two suicides in the last two weeks. Plus the accidental death of his roommate at the psych hospital. Overall he has been pushed to the limits. He is trying just getting knocked down.
 
The dr does not think the double vision is related. He kept him on the same drugs and sent him to internist. Now we go for the mri.
 

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 4/10/2008 4:51 AM (GMT -7)   
Please let us know how that turns out.

I am so sorry for the loss of your friends..
Shy


Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

Please remember,I am not a professional..I am just a person who is also fighting depression.


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 4/14/2008 4:59 AM (GMT -7)   
Bump
Shy


Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

Please remember,I am not a professional..I am just a person who is also fighting depression.

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 2:51 AM (GMT -7)
There are a total of 2,731,994 posts in 300,980 threads.
View Active Threads


Who's Online
This forum has 151146 registered members. Please welcome our newest member, LadyCapricorn.
226 Guest(s), 1 Registered Member(s) are currently online.  Details
LindaOZ


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer